MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous
Catalog Number 210-103-5UU
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the sapphire balloon fractured, and the tip became stuck in the side cell of the left anterior descending (lad) stent into the diagonal.Multiple different wires and a non-csi and abbott catheter were used to dislodge the fractured fragment.As the fractured fragment was being retrieved, it fell off the wire in the aorta and became lost.In the physician's opinion, embolization likely occurred in the patient's legs.To complete the procedure, a drug-eluting stent was placed in the left main artery.Patient status is satisfactory.The device history record for this lot: (4203462309) has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.No other similar complaints were received from the same lot of products up to now.Orbusneich medical manufacturing processes include extensive testing and inspections to ensure each product meets all material, assembly, and performance specifications prior to release.

Brand Name
SAPPHIRE II PRO BALLOON DILATATION CATHETER
Common Device Name
Catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, shenzhen 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key18919210
Report Number3003775186-2024-00111
Device Sequence Number14985153
Product Code LOX
UDI-Device Identifier06934955942037
UDI-Public(01)06934955942037(11)231006(17)251006(10)4203462309
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K180921
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number210-103-5UU
Device Lot Number4203462309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown